Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

A reduced basis approach for some weakly stochastic multiscale problems

Abstract : In this paper, a multiscale problem arising in material science is considered. The problem involves a random coefficient which is assumed to be a perturbation of a deterministic coefficient, in a sense made precisely in the body of the text. The homogenized limit is then computed by using a perturbation approach. This computation requires repeatedly solving a corrector-like equation for various configurations of the material. For this purpose, the reduced basis approach is employed and adapted to the specific context. The authors perform numerical tests that demonstrate the efficiency of the approach.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-enpc.archives-ouvertes.fr/hal-01157372
Contributeur : Frédérique Bordignon <>
Soumis le : mercredi 27 mai 2015 - 22:49:55
Dernière modification le : vendredi 17 juillet 2020 - 17:08:38

Lien texte intégral

Identifiants

Collections

Citation

Claude Le Bris, Florian Thomines. A reduced basis approach for some weakly stochastic multiscale problems. Chinese Annals of Mathematics - Series B, Springer Verlag, 2012, 33 (5), pp.657-672. ⟨10.1007/s11401-012-0736-x⟩. ⟨hal-01157372⟩

Partager

Métriques

Consultations de la notice

252